# SDR AALA202510243638

- Difficulty date: October 22, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 76,776 hours, 29,759 cycles
- System (JASC): 5270 · Door Warning System
- Part: Control Panel
- Part number: Z111H0033151
- Condition: Fault Message
- Location: Zone 200
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANTS CONTROL PANEL AT THE L4 DOOR HAS MULTIPLE ISSUES.  DOOR CLOSED LIGHT NOT INDICATING CORRECTLY, CABINET LIGHT INDICATORS SHOW FULL BRIGHT WHEN THEY'RE IN LOW, CIDS CAUTION LIGHT TURNS ON AND OFF APPROXIMATLEY EVERY 7SECONDS. MAINTENANCE REPLACED FLIGHT ATTENDANTS CONTROL PANEL AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 23-73-22.
